International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

Common fixed point theorem of two mappings in menger PM: spaces


Author(s): Vinod Kumar and Ankush

Abstract: By using the concept of contraction of the two mappings in menger PM-spaces, the paper introduces coincidence and common fixed points in menger PM- spaces. The paper extends the result of the paper “Marwan Amin Kutbi” [5]

Pages: 52-57 | Views: 657 | Downloads: 41

Download Full Article: Click Here
How to cite this article:
Vinod Kumar and Ankush. Common fixed point theorem of two mappings in menger PM: spaces. International Journal of Statistics and Applied Mathematics. 2016; 1(3): 52-57.
Call for book chapter
International Journal of Statistics and Applied Mathematics